All $k$-admissible estimators of multivariate regression coefficients (Chinese)

Deng, Qirong, Chen, Jainbao . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :527-534

Locate this article in:

Bibtex

@article{CIS-145336,
  Author = {Deng, Qirong and Chen, Jainbao},
  Title = {All $k$-admissible estimators of multivariate regression coefficients (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {527--534},
  Keywords = {}
}

Similar articles